RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2006, Volume 42, Number 12, Pages 1626–1636 (Mi de11602)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

On the equations and properties of zero dynamics of linear controlled stationary systems

A. V. Il'in, S. K. Korovin, V. V. Fomichev

Lomonosov Moscow State University

Full text: PDF file (1304 kB)

English version:
Differential Equations, 2006, 42:12, 1696–1706

Bibliographic databases:

Document Type: Article
UDC: 517.977
Received: 17.07.2006

Citation: A. V. Il'in, S. K. Korovin, V. V. Fomichev, “On the equations and properties of zero dynamics of linear controlled stationary systems”, Differ. Uravn., 42:12 (2006), 1626–1636; Differ. Equ., 42:12 (2006), 1696–1706

Citation in format AMSBIB
\Bibitem{IliKorFom06}
\by A.~V.~Il'in, S.~K.~Korovin, V.~V.~Fomichev
\paper On the equations and properties of zero dynamics of linear controlled stationary systems
\jour Differ. Uravn.
\yr 2006
\vol 42
\issue 12
\pages 1626--1636
\mathnet{http://mi.mathnet.ru/de11602}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2347117}
\transl
\jour Differ. Equ.
\yr 2006
\vol 42
\issue 12
\pages 1696--1706
\crossref{https://doi.org/10.1134/S0012266106120044}


Linking options:
  • http://mi.mathnet.ru/eng/de11602
  • http://mi.mathnet.ru/eng/de/v42/i12/p1626

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Il'in, S. K. Korovin, V. V. Fomichev, “Methods for Constructing Observers for Linear Dynamical Systems under Uncertainty”, Proc. Steklov Inst. Math., 262 (2008), 80–95  mathnet  crossref  mathscinet  zmath  isi
    2. I. V. Gaishun, “On the zero dynamics of one class of distributed discrete systems”, Proc. Steklov Inst. Math. (Suppl.), 271, suppl. 1 (2010), S95–S99  mathnet  crossref  isi  elib
  • Number of views:
    This page:97
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018